# SDR SIMA201904054004

- Difficulty date: April 4, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 45,183 hours, 41,067 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW OF FLT #3658 ALSO REPORT OF SMELL OF PLASTIC BURNING IN THE CABIN SEE LOG PAGE 4459778 ITEM 1 AND 2 FOR CREW INF.-C/A-C/W ETN EM-72-034 NO SMELL OF PLASTIC BURNING OR ABNORMAL SMELL  NOTED
